MAUDE Adverse Event Report: CARDIOFOCUS HEARTLIGHT; HEARTLIGHT CATHETER WITH EXCALIBUR BALLOON

CARDIOFOCUS HEARTLIGHT; HEARTLIGHT CATHETER WITH EXCALIBUR BALLOON
Model Number 18-4000-27A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nerve Damage (1979); Patient Problem/Medical Problem (2688)
Date of Event 02/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device deficiency reported.Phrenic nerve injury leading to diaphragmatic paralysis is a known potential adverse event for catheter ablation procedures disclosed in product labeling.
 
Event or Problem Description
A pulmonary vein isolation (pvi) procedure was performed on (b)(6) 2020 without incident.High output pacing of the phrenic nerve was performed and there was no loss of capture during the procedure.The patient was admitted to the hospital on (b)(6) 2020 with decreased lung volume and released on (b)(6) 2020 with improved lung volume.The treating physician concluded the decreased lung volume was most likely due to a phrenic nerve injury, despite there being no presentation of injury during the procedure.The patient is expected to make a full recovery.

Brand Name
HEARTLIGHT
Common Device Name
HEARTLIGHT CATHETER WITH EXCALIBUR BALLOON
Manufacturer (Section D)
CARDIOFOCUS
500 nickerson rd.
suite 500-200
marlboro, ma
MDR Report Key9793614
Report Number1225698-2020-00007
Device Sequence Number2411459
Product Code OAE
UDI-Device Identifier00868976000178
UDI-Public00868976000178
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model Number18-4000-27A
Device Catalogue Number18-4000-27A
Device Lot Number11963-036
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2020
Initial Report FDA Received Date03/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age66 YR